Childhood Diseases

Question
Posted by: Ell | 2010/02/16

Q.

Augmentin

hi Doc
my 20 month old son has flu and infection on both ears, the infection was treated last monthand it came back.the Dr gave him Augmentin on Friday.he has been having a runny tummy since Saturday and now i' m getting worried. every nappy that i change has runny stool.should i take him back to get another antibiotic or is this normal?

Expert's Reply

A.

Paediatrician

This is a result of the antibiotic treatment. The Augmentin must be stopped. Give your little son a probiotic such as Probiflora Chldren's once daily for at least 10 days.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.